Discussions By Condition: I cannot get a diagnosis.

Worrysome allergic reaction?

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: sbullet86
  • October 24, 2007
  • 04:29 PM

I been having an outbreak since 3 days ago and it is getting worse. I only THINK its an allergic reaction but i am unsure. Here is what is happening:

Day one: rash on my cheeks and above my lips. By the end of the day, i had realized the skin of the base of my penis between the penis and my sack has swollen up and became extremely ichy to the point where I am waking up every few hours during sleep.

Day two: Some minor hives appeared on my hands. The skin of my penis became ictchy and stared swelling. I bought some Benadryl (sp?) cream to remedy the itch

Day three: My penis continues to swell worse and itches. More hives appear on my legs and feet.

Is this is a sign that im allergic to something? I have been trying to research allergic reactions online and i found ususally the symptoms appear within a few hours of contact or eating the allergic compounds. In my case, it is progressively getting worse everyday.

The swelling of my penis skin is real ugly and is the worst part about it. I have had out breaks of hives in similar areas before EXEPT for the swell of my penis skin. I havn't had any sexual activity recently.

I have made an apointment to see a Dr on my school health center but they have placed my appointment the next day. Is there anything they can perscribe me?

Any input from people who are medically inclined on this subject?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?